# SDR MASA2008112500789

- Difficulty date: November 25, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 10,476 hours, 8,071 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 2679 CLT-SAT.  CREW RETURNED TO THE FIELD AND DECLARED AND EMERGENCY DUE TO LANDING GEAR WOULD NOT RETRACT.  MX OPS CHECKED SYSTEM AND OPS CHECKED GOOD.
